MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. CONFORMABLE GORE® TAG®THORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. CONFORMABLE GORE® TAG®THORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGU343410
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Codes Aneurysm (1708); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/31/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Also was implanted tgu343420/ 14262103 (b)(4).The devices remain implanted and are not available for investigation.According to the gore® tag® thoracic endoprosthesis instructions for use (ifu), complications associated with the use of the gore® tag® thoracic endoprosthesis may include but are not limited to aortic expansion (e.G., aneurysm), endoleak and reoperation.(b)(4).
 
Event or Problem Description
On (b)(6) 2016 a patient underwent a treatment of a thoracoabdominal aortic aneurysm zone 3, with two conformable gore® tag® thoracic endoprostheses.Chimney technique was used with branch vessel treatment of the celiac, superior mesenteric and right renal arteries.The brand of stents used in the branch vessels is unknown.The maximum aortic diameter in the treatment zone was 68mm by cta.The follow up cta showed that on (b)(6) 2016 the maximum aortic diameter in the treatment zone was 60.1mm.From (b)(6) 2017 till (b)(b) 2018 the maximum aortic diameter in the treatment zone increased in size from 62mm to 64mm.It was reported that on (b)(6) 2022, the follow up cta showed that the maximum aortic diameter was 89mm.Reportedly, on (b)(6) 2022, a gutter type iii endoleak related to the ¿snorkel¿ procedure of the superior mesenteric artery (sma) was noticed.Due to the information provided, the endoleak was attributed to the gore® tag® thoracic endoprostheses.There was a poor seal along the stent used for the snorkel.The physician did not notice any component disconnection or tear/disruption in the graft material.On (b)(6) 2022, the patient underwent the coil embolization procedure of the aortic stent graft endoleak.The patient tolerated the procedure.

Brand Name
CONFORMABLE GORE® TAG®THORACIC ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
nataliya baramzina
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key14366568
Report Number2017233-2022-02918
Device Sequence Number2046602
Product Code MIH
UDI-Device Identifier00733132617807
UDI-Public00733132617807
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/20/2018
Device Model NumberTGU343410
Device Catalogue NumberTGU343410
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/18/2022
Initial Report FDA Received Date05/11/2022
Date Device Manufactured12/21/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization; Required Intervention;
Patient Age77 YR
Patient SexFemale
Patient Weight66 KG